# SDR AALA202510294147

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 48,233 hours, 20,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Heat Shrink
- Condition: Missing
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DUE TO SLIDE REPLACEMENT AT R1 DOOR, GIRT BAR REQUIRES RED HEATSHRINK TUBING. REPLACED GIRT BAR HEAT SHRINK. PER AARD 25-66-00
